×

Found 1,132 Documents (Results 1–100)

Inequalities for the derivatives of rational functions with prescribed poles and restricted zeros. (English. Russian original) Zbl 1526.30008

Vestn. St. Petersbg. Univ., Math. 56, No. 3, 392-402 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 3, 554-567 (2023).
MSC:  30C10 30C15 30A10
PDFBibTeX XMLCite
Full Text: DOI

On maximal order poles of generalized topological zeta functions. (English) Zbl 1489.32005

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 225-230 (2022).
MSC:  32S40 14B05
PDFBibTeX XMLCite
Full Text: DOI arXiv

A commutativity condition for subsets in quandles – a generalization of antipodal subsets. (English) Zbl 1498.53079

Chen, Bang-Yen (ed.) et al., Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 777, 103-125 (2022).
MSC:  53C35 57K12
PDFBibTeX XMLCite
Full Text: DOI Link

Asymptotics of random resonances generated by a point process of delta-interactions. (English) Zbl 1477.82010

Albeverio, Sergio (ed.) et al., Schrödinger operators, spectral analysis and number theory. In memory of Erik Balslev. Cham: Springer. Springer Proc. Math. Stat. 348, 7-26 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On a lower bound for the rate of convergence of multipoint Padé approximants of piecewise analytic functions. (English. Russian original) Zbl 1469.30079

Izv. Math. 85, No. 3, 351-366 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 13-29 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Topography of the \(z\)-plane discretized by quantizing the coefficients of the canonical form of recursive digital filter. (English) Zbl 1501.94011

Favorskaya, Margarita (ed.) et al., Advances in signal processing. Theories, algorithms, and system control. Cham: Springer. Intell. Syst. Ref. Libr. 184, 123-135 (2020).
MSC:  94A12 93E11
PDFBibTeX XMLCite
Full Text: DOI

Standardizability and \(H_2\)-optimization of a single-loop multidimensional sampled-data system with multiple delays. (English. Russian original) Zbl 1455.93116

Autom. Remote Control 81, No. 1, 13-26 (2020); translation from Avtom. Telemekh. 2020, No. 1, 17-33 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the solutions of holonomic third-order linear irreducible differential equations in terms of hypergeometric functions. (English) Zbl 1443.33005

Foupouagnigni, Mama (ed.) et al., Orthogonal polynomials. Proceedings of the 2nd AIMS-Volkswagen Stiftung workshop on introduction to orthogonal polynomials and applications, Douala, Cameroon, October 5–12, 2018. Cham: Birkhäuser. Tutor. Sch. Workshops Math. Sci., 137-154 (2020).
MSC:  33C10 33C20 34B30
PDFBibTeX XMLCite
Full Text: DOI Link

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference